# SDR UPS05845513

- Difficulty date: September 3, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING LE LOWER RIB IS CRACKED AT XFS 622.500.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-3-0 FIG 1 AND 51-1-21.
